MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the system on site.The reported failure was not reproduced.The inspiratory pressure transducer pcb and the expiratory channel pcb were replaced as a precaution according to recommended action in the service manual for this fault.No further issues have been reported.The replaced parts were retained by the customer and was not returned for investigation.The device logs were received for evaluation.The evaluation of the logs can confirm the reported technical error code indicating that the safety valve was open when it was supposed to be closed, on several occasions.The logs confirm that all technical error codes have occurred when the system was in standby mode.The log also shows that during the last treatment period, started after a successful system checkout, several alarms indicating a high airway pressure situation were generated.The system checkout performed after was successful.It is unknown if these alarms were due to that the parameter settings and alarm limits were to narrow or if these alarms are related to a fault with the replaced parts.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.The expiratory channel pcb contains electronics including among others, microprocessor for handling of the measurement of inspiratory pressure via the inspiratory pressure transducer pcb, and the safety valve functions.An incorrect control of the safety valve function may lead to stop of ventilation.Faults on these pcb: s will be detected during system checkout if present and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the replaced parts are the parts that may be involved in the reported event.The exact root cause of the reported event has not been determined since the parts were not returned.
 
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating safety valve open.There was no patient involvement.Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23726476
Report Number8010042-2025-0001775
Device Sequence Number18798855
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)210910
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Device Catalogue Number6888520
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown